[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.159.202.12. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
May 1981

Skin Reactions to Carbamazepine

Author Affiliations

From the Department of Medicine, Welsh National School of Medicine, Heath Park, Cardiff, Great Britain.

Arch Dermatol. 1981;117(5):273-275. doi:10.1001/archderm.1981.01650050029015
Abstract

• Three patients with a generalized eruption caused by carbamazepine are described. Two reactions were eczematous, and one was lichenoid in nature. Oral challenge with the drug reproduced the skin disorder in each of these patients. Immunofluorescence microscopy studies demonstrated that in four out of six other subjects taking carbamazepine, there were deposits of immunoglobulins in the skin.

(Arch Dermatol 1981;117:273-275)

×